# SDR CALA

- Difficulty date: September 25, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 23,804 hours, 6,117 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: 00059331040
- Condition: Failed
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 GALLEY DOOR BINDS WHEN OPENING.  REPLACED BEARING AND HANDLE MECHANISM PER MM 52-11-13.
